# SDR SWIA202053132

- Difficulty date: August 19, 2020
- Submitted: October 12, 2020
- Operation: Air carrier
- Aircraft: N679CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15132
- Aircraft time: 31,280 hours, 20,311 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Web
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON PAX DOOR FWD WEB PANEL AROUND OPENINGS FOR PANELS 832GL, 832HL, 832JL AND ATTACH FLANGES FOR STEPS, MARKED.  C-CHECK RO 10/9/2020.  REMOVED CORROSION FROM FWD STAIR WEB, REF CRJ900 SRM.  NO DAMAGE LIMITS ALLOWED.  INSTALLED NEW FWD STAIR WEB ON STAIR ASSEMBLY, REF CRJ900 SRM.
